yogini Posted December 1, 2004 Report Share Posted December 1, 2004 Sorry for bringing up such a graphic topic. The past few times when I have vomited (most recently over the weekend when I tried to take a salt pill), I have gotten a pretty bad nosebleed. It's almost like the force of the vomiting causes a lot of blood to rush to my head to cause the bloody nose. Before POTS, I also used to get nosebleeds every once in a while (once every couple of months) in the shower after working out. I am going to mention it to my doctor at my next appointment. I don't think this is necessarily serious, but it's very scary to see all that blood. I was just wondering whether anyone else experiences this and whether it could be related to dysautonomia? Thanks,Rita Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.